1 doctor weighed in:

What happens if you overdose with valium, do you die rightaway?

1 doctor weighed in

In brief: Respiratory distress

Valium overdose requires high amounts of Valium. Overdose is also a risk of mixing Valium and alcohol or other drugs.
Large amounts of Valium can make you dizzy and impair your judgment, which can put you in danger. Overdose is also a risk of mixing Valium & alcohol or other drugs. Valium can cause a slowed heartbeat or breathing problems and respiratory

In brief: Respiratory distress

Valium overdose requires high amounts of Valium. Overdose is also a risk of mixing Valium and alcohol or other drugs.
Large amounts of Valium can make you dizzy and impair your judgment, which can put you in danger. Overdose is also a risk of mixing Valium & alcohol or other drugs. Valium can cause a slowed heartbeat or breathing problems and respiratory
Dr. Humberto Quintana
Dr. Humberto Quintana
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors